Case ReportAcute Dystonia Induced by LamivudineSong, Xingwang MD; Hu, Zhiping MD; Zhang, Hainan MDAuthor Information From the Department of Neurology, Second Xiangya Hospital, Central South University, Changsha, China. Reprints: Xingwang Song, MD, Department of Neurology, Second Xiangya Hospital, Central South University, Changsha 410011 China (e-mail: email@example.com). Clinical Neuropharmacology: July-August 2005 - Volume 28 - Issue 4 - p 193-194 doi: 10.1097/01.wnf.0000172367.71932.61 Buy Metrics Abstract Lamivudine is the most widely prescribed drug of choice for chronic hepatitis B infection, which is a common health problem in China. Generally, the administration of lamivudine has been well tolerated. The authors report two cases of acute dystonic reactions (ADRs) as a side effect of lamivudine. ADR induced by drug treatment can be a side effect of treatment with antipsychotic drugs and other drugs; however, there have been no reports of lamivudine-induced ADR in the English literature. The authors think that although lamivudine is widely used and well tolerated, it can cause ADRs, which are reversible after drug withdrawal. © 2005 Lippincott Williams & Wilkins, Inc.